# SDR 96ZZZX2657

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64819
- Make and model: Beech RC-45J
- Aircraft serial: 523762
- Engine: Pwa R985*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Fire
- Location: Rt Wheelwell
- Stage of operation: LD
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FIRE IN RIGHT WHEELWELL DURING LANDING.  WHILE LANDING, TOWER INFORMED THE PILOT THERE WAS FIRE COMING OUT OF WHAT APPEARED TO BE THE RIGHT ENGINE.  AT THIS POINT, THE CAUSE OF THE FIRE HAS NOT BEEN DETERMINED AND IS UNDER IVNESTIGATION BY THE NTSB AND THE FAA.
